Violently throwing up for 3 hrs. I take several meds effexor depakote gabapenton and I had been drinking energy drunks that contain. Grapefruit juice
Energy drinks contain a variety of scary & harmful ingredients and are especially dangerous when consumed with medication. And grapefruit juice is also something you have to avoid when on medication, it can greatly increase the serum concentration of that medication in your blood causing terrible effects. Vomiting would be a normal reaction to this possibly lethal combination you have been mixing. I personally would see a physician asap to be evaluated.
Grapefruit drink can cause adverse reactions with some meds. If in doubt best to avoid it. You can check with a Pharmacist to ask about the energy drinks and your med combo. If you stop throwing up when you abstain from your energy drinks then you will know it is an issue.
Hope you feel better soon :)
I have been prescribed phenergan for my nausea. It really helps with my nausea and helps me sleep also with no side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2016 • 2 answers
Updated 15 Mar 2015 • 1 answer
I have been taking amitriptyline for 2 days now, for vestibular migraine preventative & depression.?
Updated 3 Mar 2015 • 2 answers
Updated 13 Jan 2016 • 1 answer
Updated 30 May 2018 • 2 answers